Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 31, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Apr 13, 2014, 10:58 AM CDT for Sumter County, Alabama. It took effect at Apr 15, 2014, 6:00 PM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 10:58 AM CDT (15:58 UTC)
- In effect from
- Apr 15, 2014, 6:00 PM CDT
- Expired
- Apr 18, 2014, 5:30 AM CDT
- In force
- 60 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumter County, AL
The radar
The Birmingham radar (KBMX), 148 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sucarnoochee River at Livingston (LVNA1).
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
780
WGUS44 KBMX 131558
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1058 AM CDT SUN APR 13 2014
...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...
SUCARNOOCHEE RIVER AT LIVINGSTON AFFECTING SUMTER COUNTY.
RIVER LEVELS CONTINUE TO FALL FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5 INCHES MONDAY
AND MONDAY NIGHT ACROSS THE SUCARNOOCHEE RIVER BASIN WILL LIKELY SEND
THE SUCARNOOCHEE RIVER AT LIVINGSTON BACK INTO FLOOD BY TUESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC119-140358-
/O.NEW.KBMX.FL.W.0031.140415T2300Z-140418T1030Z/
/LVNA1.1.ER.140415T2300Z.140417T0000Z.140417T2230Z.NO/
1058 AM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 13 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE
TO RISE TO NEAR 19 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON
OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$6 follow-up statements
143
WGUS84 KBMX 140117
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT SUN APR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON...
.RIVER LEVELS CONTINUE TO FALL FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 2.5 INCHES MONDAY
AND MONDAY NIGHT ACROSS THE SUCARNOOCHEE RIVER BASIN WILL LIKELY SEND
THE SUCARNOOCHEE RIVER AT LIVINGSTON BACK INTO FLOOD BY TUESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC119-141317-
/O.EXT.KBMX.FL.W.0031.140416T0040Z-140419T0100Z/
/LVNA1.1.ER.140416T0040Z.140417T0000Z.140418T1300Z.NO/
817 PM CDT SUN APR 13 2014
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE
TO RISE TO NEAR 19.9 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON
OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$250
WGUS84 KBMX 141446
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 AM CDT MON APR 14 2014
...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON...
.ADDITIONAL RAINFALL OVERNIGHT AND FORECASTED RAINFALL TODAY AND
TONIGHT ARE EXPECTED TO SEND THE SUCARNOOCHEE RIVER BACK INTO
FLOOD...AND A FLOOD WARNING CONTINUES AT LIVINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC119-150246-
/O.EXT.KBMX.FL.W.0031.140416T0300Z-140418T1630Z/
/LVNA1.1.ER.140416T0300Z.140417T0000Z.140418T0430Z.NO/
946 AM CDT MON APR 14 2014
THE FLOOD WARNING CONTINUES FOR
THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM TUESDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:30 AM MONDAY THE STAGE WAS 8.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND
CONTINUE TO RISE TO NEAR 19.5 FEET BY WEDNESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY NIGHT.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON
OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$082
WGUS84 KBMX 150241
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 PM CDT MON APR 14 2014
...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON...
.ADDITIONAL RAINFALL TONIGHT IS EXPECTED TO SEND THE
SUCARNOOCHEE RIVER BACK INTO FLOOD...AND A FLOOD WARNING
CONTINUES AT LIVINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC119-151441-
/O.EXT.KBMX.FL.W.0031.140416T0945Z-140419T1900Z/
/LVNA1.1.ER.140416T0945Z.140417T1200Z.140419T0700Z.NO/
941 PM CDT MON APR 14 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM LATE TUESDAY NIGHT TO SATURDAY AFTERNOON...OR UNTIL THE
WARNING IS CANCELLED.
* AT 9:30 PM MONDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18. FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 20.2 FEET BY THURSDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON
OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$839
WGUS84 KBMX 151447
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
947 AM CDT TUE APR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON...
.RAINFALL DURING THE PAST 36 HOURS IS PRODUCING RISES ON THE
SUCARNOOCHEE RIVER...AND A FLOOD WARNING REMAINS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC119-160247-
/O.EXT.KBMX.FL.W.0031.140416T1520Z-140419T1251Z/
/LVNA1.1.ER.140416T1520Z.140417T1200Z.140419T0051Z.NO/
947 AM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM WEDNESDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:30 AM TUESDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 19.7 FEET BY THURSDAY MORNING. THE RIVER
WILL THEN FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON
OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$995
WGUS84 KBMX 160157
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT TUE APR 15 2014
...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON...
.RISES CONTINUE ON THE SUCARNOOCHEE RIVER AT LIVINGSTON DUE TO
RECENT HEAVY RAINFALL...AND A FLOOD WARNING REMAINS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC119-161357-
/O.EXT.KBMX.FL.W.0031.140416T2230Z-140419T0936Z/
/LVNA1.1.ER.140416T2230Z.140417T1200Z.140418T2136Z.NO/
857 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* FROM WEDNESDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE
WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 19.4 FEET BY THURSDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON
OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$418
WGUS84 KBMX 161446
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 AM CDT WED APR 16 2014
...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT
LIVINGSTON...
.RISES WILL NOT BE AS GREAT AS EARLIER FORECAST FOR THE
SUCARNOOCHEE RIVER...AND THE FLOOD WARNING IS NO LONGER IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT.
&&
ALC119-161516-
/O.CAN.KBMX.FL.W.0031.000000T0000Z-140419T0936Z/
/LVNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
946 AM CDT WED APR 16 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 18FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 17.3 FEET
THURSDAY AFTERNOON AND THEN BEGIN TO FALL BY THURSDAY NIGHT.
* IMPACT...AT 18 FEET...FLOODING OF FARM LANDS AROUND LIVINGSTON
OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:49 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 13, 6:49 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 649 AM CDT SUN APR 13 2014 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... SATELLITE/RADAR NOTE THIS MORNING...AN INTERESTING FEATURE WAS SPOTTED ON AREA RADARS NEAR EUFAULA AND PHENIX CITY. THIS UNDULAR BORE FEATURE APPEARS TO BE A REMNANT WEST FLORIDA COAST BOUNDARY OF SOME SORT. IT SHOULD NOT HAVE MUCH AFFECT ON SENSIBLE WEATHER TODAY. CENTRAL ALABAMA WILL EXPERIENCE ANOTHER GOOD SPRING DAY TODAY BEFORE THINGS CHANGE RATHER ABRUPTLY HEADING INTO THE WORK WEEK. NOT MUCH HAS CHANGED CONCERNING THE OVERALL FORECAST DETAILS FROM THE PREVIOUS DISCUSSION. IT STILL APPEARS THERE WILL BE TWO ROUNDS OF SHOWERS AND THUNDERSTORMS...AS TWO DISTINCT UPPER LEVEL SHORT WAVE TROFS MOVE OVERHEAD. ONCE AGAIN THE NAM APPEARS TOO SLOW BUT WILL INCORPORATE SOME OF ITS ENVIRONMENTAL PARAMETERS. SOUTHERLY FLOW CONTINUES TODAY AND INTO MONDAY...INCREASING MOISTURE VALUES INTO 150-175 PERCENT OF NORMAL FOR MID APRIL. THIS MOISTURE COMBINED WITH TWO RATHER POTENT UPPER SYSTEMS...GIVES US A SHOT AT 1-3 INCHES OF RAIN. THE OVERALL EVOLUTION REMAINS QUITE COMPLEX AND THE SECOND WAVE SEVERE POTENTIAL WILL HAVE MUCH TO DO WITH HOW THE FIRST WAVE AFFECTS THE LOCAL ATMOSPHERE. THE FIRST WAVE WILL NOT HAVE MUCH SURFACE BASED INSTABILITY TO WORK WITH...SO EXPECT SOME STRONG WIND GUSTS AND HEAVY RAIN. THEREAFTER...MONITORING THE MESOSCALE WILL BE KEY. IF BUOYANCY CAN BE REALIZED BY AFTERNOON AND EVENING...A MIXED THUNDERSTORM MODE MAY DEVELOP WITH SUPERCELLS AND THUNDERSTORM CLUSTERS. BULK SHEAR...LOW LEVEL WINDS AND HELICITY VALUES ARE ADVERTISED A BIT HIGHER TODAY...WHILE THE UPPER LEVELS APPEAR VERY FAVORABLE FOR SUPPORT AND MAINTENANCE OF STRONG TO SEVERE STORMS. WILL KEEP THE MENTION OF LOCALLY HEAVY RAIN AND DAMAGING WIND AS THE MAIN THREATS WITH TORNADOES AND HAIL AS SECONDARY THREATS ATTM. AS THIS SYSTEM EXITS...GUSTY WINDS BEHIND THE FRONT WILL BE 10 TO 20 MPH WITH HIGHER GUSTS ON TUESDAY. BY WEDNESDAY MORNING...MUCH COLDER AIR ARRIVES AND CENTRAL ALABAMA WILL BE FLIRTING WITH FREEZING CONDITIONS. NORMAL TO BELOW NORMAL READINGS ARE ANTICIPATED THE REMAINDER OF THE WEEK WITH ONLY A SLIGHT UPWARD TREND. ANOTHER FRONT AFFECTS THE REGION FRIDAY AND SATURDAY AND MENTION 20-40 POPS ATTM. 75 && .AVIATION... 12Z TAF DISCUSSION. STRATUS DECK HAS MANAGED TO SPREAD NORTHWARD INTO THE SOUTHERN COUNTIES AND WILL IMPACT TOI/MGM WITH LIFR/IFR CIGS FOR A FEW HOURS THIS MORNING BEFORE MIXING OUT. VFR CONDITIONS WILL PREVAIL THRU THE REMAINDER OF THE DAYLIGHT HOURS WITH SOUTHERLY WINDS OF 10-15 KTS GUSTING UP TO 20 KTS. WITH INCREASED MOISTURE AND ISENTROPIC LIFT LOW CIGS LOOK TO RETURN LATE TONIGHT. RAIN AND TSTORMS WILL BEGIN TO MOVE IN FROM THE WEST AFTER MIDNIGHT...AND MAY REACH TCL AROUND 09Z. REST OF TERMINALS WILL BE IMPACTED CLOSER TO OR AFTER 12Z. GUSTY WINDS AND HEAVY RAINFALL COULD ACCOMPANY THE STORMS. 19 && .HYDROLOGY... SOME IMPROVEMENT WAS NOTED IN THE PAST 24 HOURS WITH SOME STREAMS FALLING TO NORMAL LEVELS MAINLY NORTH. OTHER CREEKS...STREAMS... AND SECONDARY WATERWAYS REMAIN ABOVE NORMAL STREAM FLOW CONDITIONS. A FEW MAIN-STEM RIVERS ARE EXPERIENCING SOME FLOODING. THE GOOD THING HERE IS THAT WE HAVE ONE MORE DAY TO DRY THE GROUND AND LET THE WATERWAYS DRAIN SOME OF THE WATER. THE BAD THING IS THAT THE NEXT STORM SYSTEM LATE TONIGHT INTO TUESDAY WILL BRING ANOTHER 2 TO 3 INCHES OF RAIN TO THE AREA WITH A FEW LOCALLY HIGHER TOTALS POSSIBLE. THESE RAIN AMOUNTS MAY HAVE SOME EFFECT ON MAIN-STEM RIVERS ESPECIALLY ACROSS THE SOUTHERN BASINS OF THE TOMBIGBEE...THE BLACK WARRIOR...AND THE CAHABA. MONITOR THE SPECIFIC STAGE FORECASTS AS WE HEAD INTO THE BEGINNING OF NEXT WEEK. THESE RAINS MAY ALSO HAVE SOME IMPACT ON THE SMALLER STREAMS ALREADY RUNNING HIGHER THAN NORMAL. DUE TO THE RECENT FLOODING...THERE REMAINS PLENTY OF DEBRIS NEAR THESE WATERWAYS THAT MAY IMPACT ISOLATED LOCATIONS. THE RAIN RATES WILL BE CRITICAL HERE AND MAY REACH THE EXCESSIVE RANGE AT TIMES. STAY TUNED FOR FURTHER REFINEMENTS IN THE FORECAST. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 81 59 72 48 56 / 0 50 100 90 40 ANNISTON 82 60 72 47 59 / 0 30 90 90 50 BIRMINGHAM 81 61 73 44 58 / 0 60 100 100 40 TUSCALOOSA 81 61 75 45 59 / 10 90 100 100 20 CALERA 81 60 73 45 58 / 0 60 100 100 40 AUBURN 80 59 73 51 62 / 0 10 80 100 60 MONTGOMERY 83 62 76 52 64 / 0 20 80 100 60 TROY 83 61 77 52 63 / 0 10 70 90 60 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 13, 9:02 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 902 AM CDT SUN APR 13 2014 ALZ011>015-017>050-141415- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 902 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. FLOODING WILL CONTINUE ON A FEW SOUTH CENTRAL ALABAMA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC STAGE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT FOR ALL OF CENTRAL ALABAMA. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING...DAMAGING WINDS... AND LARGE HAIL. AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT. A COLD FRONT WILL MOVE THROUGH CENTRAL ALABAMA EARLY TUESDAY. WINDS OF 10 AND 20 MPH WITH HIGHER GUSTS WILL OCCUR BOTH AHEAD AND BEHIND THE FRONT. TEMPERATURES ON WEDNESDAY MORNING MAY DROP NEAR FREEZING FOR AREAS GENERALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. THIS WOULD LIKELY ONLY BE FOR A FEW HOURS...BUT PRECAUTIONS MAY BECOME NEEDED. FLOODING WILL CONTINUE ON A FEW CENTRAL ALABAMA RIVERS...PERHAPS UNTIL THURSDAY...ESPECIALLY ON THE LOWER TOMBIGBEE...LOWER BLACK WARRIOR...AND LOWER CAHABA. ADDITIONAL RAINFALL ON MONDAY AND TUESDAY COULD PROLONG AREAS OF RIVER FLOODING. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED MONDAY.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:54 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 5 days |
| Apr 13, 10:54 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Apr 13, 2:31 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 36 hr |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.